# SDR SIMA20250808002

- Difficulty date: August 8, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 21,987 hours, 14,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 17003752001
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR SILL AT LWR MIDDLE SECTION HAS MULTIPLE GOUGES (4EA MARKED) (MAJOR REPAIR). RAR FWD PAX DOOR SILL AFT LWR MIDDLE SECTION IAW ERJ 175 SRM 51-40-02.
